# SDR ASAA2016061417088

- Difficulty date: June 14, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,790 hours, 6,352 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON RT HORIZONTAL STABILIZER JUST INBD OF STABILIZER STA 147.9.  CRACK IS APPROXIMATELY 1" LONG AND IS APPROXIMATELY 8" FWD OF REAR SPAR.  CRACK IS MARKED IN RED.  ACFT GROUNDED.  REPAIRED LOWER SKIN ON RT HORIZONTAL STABILIZER AT STA 147.9 IAW SRM 55-10-01-2R-11 AND TOP COATED IAW AMM 51-21-99.
